# SDR ASAA2016100518325

- Difficulty date: October 5, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A351024
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY,  FLOOR SUPPORT AT BS 500C TO 500D RBL 21 CRACKED.  ACFT GROUNDED. REMOVED AND REPLACED IAW SRM 51-40-02 AND DWG 143A7505.
